This is my second Depo Provera shot, I was planning to go on the rod so I didn't have to get it again but my doctor told me to get Depo again and that going back on it would stop the brown discharge but its just made it worse, its been two months, is there anything I can do or a better contraceptive for me to be on?
Irregular bleeding or spotting/discharge is one of the most common side effects until you've had 2 or 3 shots.
It's also very common with the implant. They're the same type of drug.
For some women it stops when their body gets used to it. It's just a case of waiting to see.
If you stop Depo now, it can trigger more withdrawal symptoms of the same nature.
I'd suggest reading some of my replies to the other questions in the Depo group, as there is a lot to know about Depo before accepting it in your body. Things such as the 2 year limit that the Manufacturer advises of. You can confirm that at the Manufacturer's website, in the info sheet for doctors/prescribers.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer
Posted 4 Nov 2017 • 1 answer